Dr. Leandro Junes

Associate Professor


Department of Mathematics and Physical Sciences

Curriculum Vitae

Biography

Dr. Junes teaches upper- and lower-level courses in the Department of Mathematics and Physical Sciences. His research interests are Number Theory and Combinatorics. He also is interested in undergraduate research and has over 30 peer-review publications with undegratuate students.

Publications

  • Enumerating several aspects of non-decreasing Dyck paths, R. Florez, L. Junes,and J. L. Ramirez, “Discrete Mathematics”, 342.10 (2019), 3079-3097.
  • Enumerations of Peaks and Valleys on Non-decreasing Dyck Paths, E. Czabarka,R. Florez, L. Junes, and J. L. Ramirez, “Discrete Mathematics”, 341.10(2018), 2789-2807. 
  • Further Results on Paths in an n-Dimensional Cubic Lattice, R. Florez, L. Junes, and J. L. Ramirez, “The Journal of Integer Sequences”, Vol. 21 (2018), Article 18.1.2. 
  • A Discrete Convolution on the Generalized Hosoya Triangle, L. Junes, Flórez, and E. Czabarka, “The Journal of Integer Sequences”, Vol. 18 (2015), Article 15.1.6.  
  • Some Enumerations on Non-decreasing Dyck Paths, L. Junes, R. Flórez and Czabarka, “The Electronic Journal of Combinatorics”, Vol. 22, Issue 1 (2015).  
  • GCD Property of the Generalized Star of David in the Generalized Hosoya Triangle, L. Junes, R. Flórez, and R. Higuita, “The Journal of Integer Sequences,” Vol. 17 (2014), Article 14.3.6. 
  • 9-modularity and GCD Properties of Generalized Fibonacci Numbers, Junes, R. Flórez, and R. Higuita, Electronic Journal of Combinatorial Number Theory, Volume 14 (2014) Article A55. 
  • Teaching Inverse Functions with Cryptography, L. Junes, Memoirs of the 12th International Congress on Mathematical Education, Seoul, South Korea, July 8 -15, 2012. 
  • GCD Properties in the Hosoya’s Triangle, L. Junes and R. Flórez, The Fibonacci Quarterly, 50.2 (2012) 163-174. 
  • A Relation Between Triangular Numbers and Prime Numbers, L. Junes and Flórez, Electronic Journal of Combinatorial Number Theory, Volume 11 (2011) Article A50.  
  • A Duality Theorem in Oriented Matroids, L. Junes, Memoirs of the Fourth International Conference of Algebra, Number Theory, Combinatorics and Applications, Tunja, Colombia, May 2010.
  • B.S. Mathematics: Universidad de Antioquia, Colombia, Medellin
  • M.S. Mathematics: Universidad Nacional de Colombia, Sede Medellin
  • Ph.D. Mathematics: State University of New York at Binghamton

Email: junes@calu.edu

Phone: 724-938-4111

Office: Eberly Hall Room 316